# SDR VJ9800548

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT DOUBLER AT BULKHEAD WEB FS 996 CORRODED.  REMOVED CORRODED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER IAW DC9 SRM 51-10-3, 51-10-2 AND 53-02 FIG 2.
